| Model Number |
0998-00-3023-61 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit had a broken lcd screen.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during preventive maintenance (pm) performed by a getinge service territory manager (stm) , the cs300 intra-aortic balloon pump (iabp) unit had a broken lcd screen.There was no patient involvement.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Additional information: event site postal code: (b)(6).A getinge field service engineer (fse) evaluated the unit for the reported malfunction.The fse replaced the lcd because it does not reproduce the information on the screen correctly.Performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety tests per factory specifications.The iabp was then released to the customer and cleared for clinical service.